Advances in Differential Equations

On some nonlinear equations involving the $p$-Laplacian with critical Sobolev growth

Françoise Demengel and Emmanuel Hebey

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Adv. Differential Equations Volume 3, Number 4 (1998), 533-574.

Dates
First available in Project Euclid: 18 April 2013

Permanent link to this document
https://projecteuclid.org/euclid.ade/1366292563

Mathematical Reviews number (MathSciNet)
MR1659246

Zentralblatt MATH identifier
0955.35031

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35B05: Oscillation, zeros of solutions, mean value theorems, etc.

Citation

Demengel, Françoise; Hebey, Emmanuel. On some nonlinear equations involving the $p$-Laplacian with critical Sobolev growth. Adv. Differential Equations 3 (1998), no. 4, 533--574. https://projecteuclid.org/euclid.ade/1366292563.


Export citation